# SDR CA140203002

- Difficulty date: January 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE NR 1 EXPERIENCE AN UNCOMMAND AUTOFEATHER EVENT JUST AFTER THE CUSTOMER MAINTENANCE DID REPLACE THE AFU TO INTRODUCE AN UNIT POST SB 21822, DURING THE OVERNIGHT.  TROUBLESHOOTING ON-GOING WITH CUSTOMER ENGINEERING.
